# SDR DL72S001462

- Difficulty date: August 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 950F FRAME WAS FOUND WITH A 3 INCH LONG CRACK AT STRINGER 26L.  THE CRACK IS TYPICAL OF BAC S/B 727-53A0195.  THE FRAME WAS REPAIRED WITH A B727 SRM REPAIR AS REQUIRED OF THE S/B AND DOCUMENTED PER ER/A 378052-14AD.
